# SDR GAIA99150

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AA
- Make and model: Boeing 727223
- Aircraft serial: 21085
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE, IT WAS DISCOVERED DURING FUEL CELL REPAIR THAT THE LOWER TRAILING EDGE PANEL ATTACHMENT TO THE LEFT MLG BEAM HAD CORROSION DAMAGE.  REPAIRS WERE COMPLETED IAW FVI DRAWING NUMBER 57-99515-1 AND 8110 DATED OCTOBER 4, 1999.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
